Abnormal bloating and gas!
Sep 22, 2005
I am 28yo HIV+ man.On meds 3 yrs cd4 670/vrl undetect.Taking combinations of 3TC/Neverapine/Virea once daily.Started Viread almost a year ago.This is my third treatment I've tried.About 6 months ago started to feel gas problem more than usually b4,bloating and pain around my stomach area.First I thought its Lactose problem so stopped eating/drinking dairy product and went on diet.Didn't get any better.About a couple of month ago the bloating appears every single day.I don't know what to do anymore.My blood test,ultrasound doesn't show anything bad and my doctor is keep saying that everything is normal.It could be caused my meds or is something else?I was thinking to do a Lactose and celiac test.Can you help me pls.Thanks in advance.Love your forums.
Response from Dr. Henry
Some patients are sensitive to tenofovir (more likely in my experience to cause stomach complaints than the other 2 drugs in yoru regimen). I assume you have no evidience of H pylori infection of the stomach or other infection in the gut (such as a parasite?). An empiric switch off the tenofovir to perhaps abacavir might be an option depending on your past treatment history. As you mention other disorders such as sprue or lactose intolerance can cause those symptoms as well and may merit evalution as well. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With Hooker Negative Elisa At 16 Weeks
- Odds Of Getting AIDS Blowjob From A Prostitute
- Probability Of Getting HIV From Blowjob From A Prostitute
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.